For over a month I have had UTI symtpoms- frequency and urgency being the main ones and pain around my vaginal area as well as a bloated stomach. I initially took Septra for 10 days with no results so I went to the doctor even though I have no health insurance. They did a urine analysis and said there was a high white blood cell count so they gave me Macrobid. My symptoms began to subside but I was only given 5 days worth of the medicine so they came back when I finished the medication. I went in a week after that appointment and they sent my urine for a culture. It came back normal. I tried herbal supplements for awhile to see if that helped but nothing really made a difference. I went to immediate care yesterday and the doctor was puzzled because she said I only had a few white blood cells come up. I had a low grade fever of 99 that day as well. She gave me 10 days worth of levoflaxicin not knowing what else to do. It is day 3 of the antibiotics. I've spent most of my time in bed afraid to go anywhere. I'm terrified I have Interstitial Cystitis. I felt better for the first time today just getting up and walking and have been trying to limit myself to only going to the bathroom every hour. Do you think that it could be IC as well? I don't have insurance so I don't want to waste money on a urologist to tell me I have something there is no cure for. I don't know if I'm being too impatient about the antibiotics as well. My urine is clear but has just developed an odor today. I've also heard of birth control causing UTI symptoms. I've been on the same one for a long time but am about to switch because of cost. I didn't know if it would be bad to take a month off before I start a different one and see if that helps?
Symptoms: frequency and urgency in urination, dull pain around vaginal area, bloated stomach.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.